# SDR CWQR20120611037

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 7,001 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 663400359
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THE RT ELEVATOR OTBD HINGE BRACKET CRACKED USING EDDY CURRENT NDT METHOD.  THE CRACKED BRACKET WAS SENT TO MFG FOR EVALUATION AND A REPORT WAS SENT UNDER SCR 624231.
